# SDR SWAA2018052122065

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 49,092 hours, 28,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 39883
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP IN GALLEY AREA.  R&R BATTERY PACK PER MM.
